Journal of Symbolic Logic

Degree spectra of relations on computable structures in the presence of {$\Delta\sb 2\sp 0$} isomorphisms

Denis R. Hirschfeldt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 2 (2002), 697-720.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150105

Digital Object Identifier
doi:10.2178/jsl/1190150105

Mathematical Reviews number (MathSciNet)
MR1905162

Zentralblatt MATH identifier
1010.03033

Subjects
Primary: 03C57: Effective and recursion-theoretic model theory [See also 03D45]
Secondary: 03D45: Theory of numerations, effectively presented structures [See also 03C57; for intuitionistic and similar approaches see 03F55]

Citation

Hirschfeldt, Denis R. Degree spectra of relations on computable structures in the presence of {$\Delta\sb 2\sp 0$} isomorphisms. J. Symbolic Logic 67 (2002), no. 2, 697--720. doi:10.2178/jsl/1190150105. https://projecteuclid.org/euclid.jsl/1190150105


Export citation